TU Darmstadt / ULB / TUbiblio

On some computational problems in finite abelian groups

Buchmann, Johannes and Jacobson, Michael J. and Teske, Edlyn (1997):
On some computational problems in finite abelian groups.
In: >Mathematics in Computation, pp. 1663-1687, 66, (220), [Article]

Item Type: Article
Erschienen: 1997
Creators: Buchmann, Johannes and Jacobson, Michael J. and Teske, Edlyn
Title: On some computational problems in finite abelian groups
Language: German
Journal or Publication Title: >Mathematics in Computation
Volume: 66
Number: 220
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
Date Deposited: 04 Aug 2016 15:08
Identification Number: Buchmann:Jacobson:Teske:1997
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item